American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 99 found      Go to page: 1 2 3 4

[61] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sy D. Friedman. A large $\Pi\sp 1\sb 2$ set, absolute for set forcings . Proc. Amer. Math. Soc. 122 (1994) 253-256. MR 1231297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ashok Maitra. Multiple separation theorems . Proc. Amer. Math. Soc. 120 (1994) 573-576. MR 1164147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] H. Judah and S. Shelah. Killing Luzin and Sierpi\'nski sets . Proc. Amer. Math. Soc. 120 (1994) 917-920. MR 1164145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] T. Carlson, R. Frankiewicz and P. Zbierski. Borel liftings of the measure algebra and the failure of the continuum hypothesis . Proc. Amer. Math. Soc. 120 (1994) 1247-1250. MR 1176066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alexander S. Kechris. Countable sections for locally compact group actions. II . Proc. Amer. Math. Soc. 120 (1994) 241-247. MR 1169035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Timothy J. Carlson. Strong measure zero and strongly meager sets . Proc. Amer. Math. Soc. 118 (1993) 577-586. MR 1139474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] L. Newelski and A. Rosłanowski. The ideal determined by the unsymmetric game . Proc. Amer. Math. Soc. 117 (1993) 823-831. MR 1112500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] P. Komjáth. A second category set with only first category functions . Proc. Amer. Math. Soc. 112 (1991) 1129-1136. MR 1065086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Stevo Todorčević. Two examples of Borel partially ordered sets with the countable chain condition . Proc. Amer. Math. Soc. 112 (1991) 1125-1128. MR 1069693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steve Jackson. An unboundedness property for norms of length $\geq \omega\sb 2$ . Proc. Amer. Math. Soc. 109 (1990) 487-491. MR 955997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Tomek Bartoszyński and Haim Judah. On Sierpi\'nski sets . Proc. Amer. Math. Soc. 108 (1990) 507-512. MR 991689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Steven Kalikow. Sequences of reals to sequences of zeros and ones . Proc. Amer. Math. Soc. 108 (1990) 833-837. MR 990428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] P. Komjáth. On second-category sets . Proc. Amer. Math. Soc. 107 (1989) 653-654. MR 976358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Saharon Shelah. Can the fundamental (homotopy) group of a space be the rationals? . Proc. Amer. Math. Soc. 103 (1988) 627-632. MR 943095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Howard Becker. Borel and analytic one-one parametrizations of the countable sets of reals . Proc. Amer. Math. Soc. 103 (1988) 929-932. MR 947685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jaime Ihoda and Saharon Shelah. $Q$-sets do not necessarily have strong measure zero . Proc. Amer. Math. Soc. 102 (1988) 681-683. MR 929002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] R. M. Shortt. Combinatorial properties for Blackwell sets . Proc. Amer. Math. Soc. 101 (1987) 738-742. MR 911043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Sreela Bhattacharya and S. M. Srivastava. Selection theorems and invariance of Borel pointclasses . Proc. Amer. Math. Soc. 97 (1986) 707-711. MR 845992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] H. Sarbadhikari. A one-one selection theorem . Proc. Amer. Math. Soc. 97 (1986) 320-322. MR 835890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Boban Veličković. Definable automorphisms of $\mathcal{P}(\omega)/\mathrm{fin}$ . Proc. Amer. Math. Soc. 96 (1986) 130-135. MR 813825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Fons van Engelen. Homogeneous Borel sets . Proc. Amer. Math. Soc. 96 (1986) 673-682. MR 826501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jakub Jasiński. On the Blackwell property of Luzin sets . Proc. Amer. Math. Soc. 95 (1985) 303-306. MR 801343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Alexander S. Kechris. Determinacy with complicated strategies . Proc. Amer. Math. Soc. 94 (1985) 333-336. MR 784188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Janusz Pawlikowski. Powers of transitive bases of measure and category . Proc. Amer. Math. Soc. 93 (1985) 719-729. MR 776210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Włodzimierz Bzyl and Adam Mysior. On the extension property of measurable spaces . Proc. Amer. Math. Soc. 92 (1984) 501-504. MR 760933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Ilias G. Kastanas. The jump inversion theorem for $Q\sb{2n+1}$-degrees . Proc. Amer. Math. Soc. 90 (1984) 422-424. MR 728361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 99 found      Go to page: 1 2 3 4